On integrable Ermakov-Painlevé IV systems

Rogers, Colin, Bassom, Andrew P., Clarkson, Peter (2018) On integrable Ermakov-Painlevé IV systems. Journal of Mathematical Analysis and Applications, 462 (2). pp. 1225-1241. ISSN 0022-247X. (doi:10.1016/j.jmaa.2018.02.025)

Abstract

Novel hybrid Ermakov-Painleve IV systems are introduced and an associated Ermakov invariant is used in establishing their integrability. Backlund transformations are then employed to generate classes of exact solutions via the linked canonical Painleve IV equation.

Item Type: Article
DOI/Identification number: 10.1016/j.jmaa.2018.02.025
Uncontrolled keywords: Ermakov–Painlevé systems, Painlevé equation, Bäcklund transformations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Peter A Clarkson
Date Deposited: 22 Feb 2018 15:34 UTC
Last Modified: 29 May 2019 20:17 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/66116 (The current URI for this page, for reference purposes)
Clarkson, Peter: https://orcid.org/0000-0002-8777-5284
  • Depositors only (login required):

Downloads

Downloads per month over past year